# SDR DALA2014070203953

- Difficulty date: July 1, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 47,156 hours, 25,081 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1458
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT FRAME, BS 1458, LONGERON 2R CRACKED.  REMOVED DAMAGED LONGERON.  FABRICATED AND INSTALLED NEW LONGERON SECTON IAW  SRM  53-30-01 AND 51-10-03.
